| Catalog Number |
4234 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that needle hubs appear to disconnect easily during normal use.There was unknown patient involvement and unknown patient harm/adverse event reported.
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).B3: date of event is unknown; no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Additional Manufacturer Narrative
H6.Investigation codes: updated investigation summary: received for investigation a presentation box and a bag containing a total of sixty-six pieces of product 4234 lot # 4096059.The actual product used at the time of the complaint was not returned.Visual inspection of the provided samples did not reveal any defects or anomalies.All returned needles and needle-pro devices were found to be assembled within the packages prior to opening.To evaluate the returned products for leakage they were tested by the combo leak test.Prior to testing, the needle-pro was tightened to the syringe and needle to the pro, using a push and a slight twist and the caps manually removed.Leakage past the plunger was observed among twelve products, thus complaint confirmation.However, the root cause could not be determined.The syringe (10022604-001) is a supplied item which is purchased as a complete assembled product (syringe barrel, plunger, and plunger tip rubber).The complaint information has previously been shared with the manufacturer and a snn was issued to them.Icu has not purchased this assembly since 2022.At this time, no further actions will be taken.Complaint information will continue to be monitored for any new information and further actions taken accordingly.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.